• Title of article

    Multivariate Extensions of Univariate Life Distributions

  • Author/Authors

    Roy، نويسنده , , Dilip and Mukherjee، نويسنده , , S.P.، نويسنده ,

  • Issue Information
    دوفصلنامه با شماره پیاپی سال 1998
  • Pages
    8
  • From page
    72
  • To page
    79
  • Abstract
    A general approach for the development of multivariate survival models, based on a set of given marginal survivals, is presented. Preservation of IFR and IFRA properties and the nature of dependence among the variables are examined, and a recursive relation is suggested to obtain the resultant density function. In particular, an absolutely continuous Weibull distribution is derived and a few of its properties are studied.
  • Keywords
    characterization , Modelling , Marginal distribution , Joint distribution , IFR and IFRA classes , Weibull distribution , failure rate transform , Exponential distribution , crude hazard rates
  • Journal title
    Journal of Multivariate Analysis
  • Serial Year
    1998
  • Journal title
    Journal of Multivariate Analysis
  • Record number

    1557529